# SDR USAA2009101992811

- Difficulty date: September 22, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 50,559 hours, 33,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6517688125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION SUPPORT ANGLE AT FORWARD ENTRY DOOR SILL BETWEEN BS 294.5 TO BS 360, S17L.  REPLACED SUPPORT ANGLE AT FORWARD ENTRY DOOR SILL BETWEEN BS 294.5 TO BS 360, S17L IAW B737 SRM 51-10-02.
